# SDR MWEA001178

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99577393
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 942 IN BETWEEEN LONGERON 15 AND 16 RIGHT HAND SIDE SHEAR TIE FOR FRAME IS CRACKED.  FABRICATED AND INSTALLED SHEAR TIE.
